Periodic groups, whose cyclic subgroups either are ascendant or almost self-normalized

1Kurdachenko, LA
1Pypka, AA
2Semko, NN
1Oles Honchar Dnipropetrovsk National University
2State Tax Service National University of Ukraine, Irpin
Dopov. Nac. akad. nauk Ukr. 2015, 10:17-20
https://doi.org/10.15407/dopovidi2015.10.017
Section: Mathematics
Language: Ukrainian
Abstract: 

The structure of locale finite groups, whose cyclic subgroups either are ascendant (respectively, subnormal) or have finite index in their normalizers, is studied. Their description and properties are presented.

Keywords: locale finite groups, periodic groups
References: 
  1. Plotkin B. I. Dokl. AN USSR, 1951, 76: 639–641 (in Russian).
  2. Gruenberg K. W. Illinois J. Math., 1959, 3: 151–168.
  3. Lennox J. C., Stonehewer S. E. Subnormal subgroups of groups, Oxford: Clarendon Press, 1987.
  4. Kurdachenko L. A., Smith H. J. Pure Appl. Algebra, 2005, 196, No 2–3: 271–278. https://doi.org/10.1016/j.jpaa.2004.08.005
  5. Kurdachenko L. A., Otal J., Russo A., Vincenzi G. Centr. Europ. J. Math., 2011, 9: 420–432. https://doi.org/10.2478/s11533-011-0007-1